# SDR 98ZZZX1114

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727MB
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P079680634
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 02035
- Condition: Failed
- Component: Electrosys
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

OVERHAULED ALTERNATOR FROM ELECTROSYSTEMS FAILED 3 HOURS INTO FIRST FLIGHT AFTER INSTALLING.  (INTERNAL FAILURE).
